# SDR DALA2025042203164

- Difficulty date: April 17, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N138DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50057
- Aircraft time: 7,593 hours, 3,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS CORROSION AROUND THE FWD CARGO DOOR LOWER SCUFF PLATE ATTACH FASTENERS HOLES 13OL, 14OL, 15OL, 19OL, 21OL. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 067-0001:5331-01297- 01C/001 00256 COMPLIED WITH ER/A PRI 625595-14 REV. 0, REV. 1, AND FINAL ER/A 625595-14 REV. ORIGINAL. SECTION 1 TIME LIMITED REPAIR. ORIGINAL THICKNESS IS 0.125, MATERIAL REMOVED IS BETWEEN 0.018 AND 0.001, MATERIAL REMAINING IS BETWEEN 0.107 AND 0.124 AND REF. ER/A 625660-14 REV. ORIGINAL AND NR# 149 FOR SILL REPLACEMENT. ALL REPETITIVE INSPECTION TO BE ACCOMPLISHED ON LOG 0908288. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 067-0001:5331-01297-01C/001 00256 COM PLIED WITH PRI 625595-14 REV A, REV. 0, REV. 1, AND FINAL ER/A 625595-14 REV A. SECTION 1 TIME LIMITED REPAIR. ORIGINAL THINKNESS IS 0.125, MATERIAL REMOVED I S BETWEEN 0.018 AND 0.001, MATERIAL REMAINING IS BETWEEN 0.107 AND 0.124 AND RE F. ER/A 625660-14 REV. ORIGINAL AND NR# 149 FOR SILL REPLACEMENT. ALL REPETITIVE. (LP# 0918303)
